# SDR SWIA972288

- Difficulty date: January 22, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 12,523 hours, 17,088 cycles
- Engine: Pwa PW118B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR WOULD NOT OPEN FULLY WHEN OPENED FOR PASSENGER DE-PLANNING, HANDLE IS STUCK IN HALF-TRAVEL POSITION.  REMOVED BROKEN LOCKING CAM ROD PUSH END FORWARD AND REPLACED WITH ROD END IAW EMB 120 MM 52-11-00.  OPS CHECK GOOD.  OPERATES NORMALLY.
